# SDR V0XD201403130056

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 333, BL 0.  BLENDED CORRODED AREA IAW REO 670-53-21-1079.  NO REJECT INDICATIONS NOTED AT TIME OF INSPECTION.
